Journal of Mathematics of Kyoto University

Characterizations of complex projective spaces and hyperquadrics

Shoshichi Kobayashi and Takushiro Ochiai

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 13, Number 1 (1973), 31-47.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250523432

Digital Object Identifier
doi:10.1215/kjm/1250523432

Mathematical Reviews number (MathSciNet)
MR316745

Zentralblatt MATH identifier
0261.32013

Citation

Kobayashi, Shoshichi; Ochiai, Takushiro. Characterizations of complex projective spaces and hyperquadrics. J. Math. Kyoto Univ. 13 (1973), no. 1, 31--47. doi:10.1215/kjm/1250523432. https://projecteuclid.org/euclid.kjm/1250523432


Export citation